# SDR CA970513009

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Part number: D890N
- Condition: Shorted
- Location: Fire Det Sys
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TEST,  FIRE WIRES FOUND SHORTED, REPLACED, SAME WIRE FOUND SHORTED SECOND TIME, REPLACED. SERVICEABLE
